# SDR AALA20150701005

- Difficulty date: July 1, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N963TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53613
- Aircraft time: 46,360 hours, 22,168 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP UNDER SEAT TRACK NR 4 IS CORRODED AT FS 218.  INSTALLED DOUBLER IAW AARD 53-20-00.
